Could K-R-ALA potentiate Piracetam?

  1. -Dalla Hunga-
    BigVrunga's Avatar
    Join Date
    Nov 2002
    Location
    Somewhere between a 4x12 stack and a power rack...
    Age
    38
    Posts
    5,064
    Rep Power
    2682

    Could K-R-ALA potentiate Piracetam?


    Just started a complete homebrew cycle (ill start a log soon, been so damn busy...). I capped up a sort of 'bootleg' version of Sledge's GlucophageXR, having been impressed with user reports. Each cap contains 200mg K-R-ALA, 200mg Quercetin, 100mg 1% Biotin and 100mg Taurine (as a filler). I dont expect it to work as well, but I love to homebrew so Im hoping to at least see some positive effects. I take 3 caps a day. Once after a big morning meal with plenty of carbs, once post workout, and another toward bed time after another big carb feed. (Im headed toward 5000 calories a day)

    Anyway, as part of my supplement stack Im taking 4g of Piracetam daily. Lately, Ive been getting some mild headaches. I never get headaches, but I know they can be a side effect of Piracetam use. Ive taken 7g a day without a problem - do you think its possible that the K-R-ALA blend is increasing the effects from the Piracetam?

    Ive also been starved of sleep these past couple days and mega-stressed at work, and I also quit caffeine cold turkey. So I guess those could play a role as well.

    Any thoughts?

    Thanks,
    BigV

  2. Registered User
    jweave23's Avatar
    Stats
    6'0"  237 lbs.
    Join Date
    Oct 2002
    Location
    PA
    Posts
    2,628
    Rep Power
    1459

    I'm guessing you may have answered this with a few possibilities:

    - piracetam can be known to cause headaches
    - lack of sleep
    - caffeine withdrawal

    get some sleep, readjust to no caffeine, and that's about all I can think of off the top of my head. Then you can tell if it's the piracetam
  3. Registered User
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Location
    Flagstaff, AZ
    Age
    42
    Posts
    7,697
    Rep Power
    513130

    Caffiene withdrawal gives me blinding, excrutiating headaches...but then I've been drinking coffee since I was 9.
    •   
       

  4. -Dalla Hunga-
    BigVrunga's Avatar
    Join Date
    Nov 2002
    Location
    Somewhere between a 4x12 stack and a power rack...
    Age
    38
    Posts
    5,064
    Rep Power
    2682

    I guess it could be the caffeine withdrawl guys - its a headache that's more at the front of my head and the tops of my eyes. I did go from 5 cups a day down to nothing...so I could be feeling the effects from that.

    Ive read about ALA increasing the effects of other drugs that effect the brain,so I was wondering if Piracetam could be a possibility. Maybe I should quit my job, get some sleep, and a drink a cup-o-joe and Ill find out for sure

    BV
  5. Registered User
    Rogue Drone's Avatar
    Join Date
    Mar 2004
    Posts
    1,226
    Rep Power
    740

    It's likely the caffeine withdrawl, and it could be the Pira with or withour K-rala potentiating it, one of the sides of excess Acetylcholine can be headaches, another is a stiff neck.
    Last edited by Rogue Drone; 11-18-2004 at 11:50 PM.
  6. Registered User
    vafla's Avatar
    Join Date
    Oct 2004
    Age
    39
    Posts
    16
    Rep Power
    128

    bump on the caffeine withdrawl. no doubt.

    some ginko/vinpocetine will help during the withdrawl phase.
  7. Registered User
    rrgg's Avatar
    Join Date
    Feb 2004
    Age
    41
    Posts
    1,028
    Rep Power
    642

    Just reduce the coffee by 1/2 cup per day. Why cold turkey? Too painful. I'm getting a headache thinking about it.
  8. -Dalla Hunga-
    BigVrunga's Avatar
    Join Date
    Nov 2002
    Location
    Somewhere between a 4x12 stack and a power rack...
    Age
    38
    Posts
    5,064
    Rep Power
    2682

    Well - I went with 2g piracetam today and didnt get a headache at all. I actually started to feel it working today, too. Started getting groggy at work in the afternoon and a cup of coffee cleared that up. (damn that drug!)

    Ill go with 4g Piracetam tomorrow and see if a headache develops.

    Chris
  9. -Dalla Hunga-
    BigVrunga's Avatar
    Join Date
    Nov 2002
    Location
    Somewhere between a 4x12 stack and a power rack...
    Age
    38
    Posts
    5,064
    Rep Power
    2682

    I was also taking that 4g piracetam all at once, in an effort to 'kick start' the positive effects - maybe I should try and spread it out throughout the day.
  •   

      
     

Similar Forum Threads

  1. Could a PIN potentially go to waste?
    By HULKSMASH25 in forum Anabolics
    Replies: 12
    Last Post: 02-22-2013, 01:33 AM
  2. Repost of an ALA article I found
    By Matthew D in forum Supplements
    Replies: 7
    Last Post: 10-30-2006, 01:12 AM
  3. What does a potential PH ban do for AAS users?
    By YellowJacket in forum Anabolics
    Replies: 19
    Last Post: 01-16-2003, 03:03 PM
  4. could you guys help me?
    By Sanosuke in forum General Chat
    Replies: 6
    Last Post: 11-22-2002, 09:52 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in